# SDR DALA2016111808914

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT HORIZONTAL STABILIZER CENTER SECTION HINGE BORE AT STRINGER 7 RT SIDE. THE REPAIR WAS ACCOMPLISHED PER ETI-17-16-155 REV 2 AND ER/A 551748-14 REV ORIG.
